Publication detail

Join spaces of smooth functions and their actions on transposition hypergroups of second order linear differential operators

CHVALINA, J. RAČKOVÁ, P.

Original Title

Join spaces of smooth functions and their actions on transposition hypergroups of second order linear differential operators

English Title

Join spaces of smooth functions and their actions on transposition hypergroups of second order linear differential operators

Type

journal article - other

Language

en

Original Abstract

In this contribution there are constructed non-commutative join spaces of smooth functions using a new generalization of the standard transfer functor from the category of ordered groups into the category of join spaces.

English abstract

In this contribution there are constructed non-commutative join spaces of smooth functions using a new generalization of the standard transfer functor from the category of ordered groups into the category of join spaces.

Keywords

join spaces of smooth functions, hypergroup of second order linear differential operators

RIV year

2008

Released

07.02.2008

Publisher

STU Bratislava

Location

Bratislava

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

2008

Number

1

State

SK

Pages from

55

Pages to

62

Pages count

8

Documents

BibTex


@article{BUT47275,
  author="Jan {Chvalina} and Pavlína {Račková}",
  title="Join spaces of smooth functions and their actions on transposition hypergroups of second order linear differential operators",
  annote="In this contribution there are constructed non-commutative join spaces of smooth functions using a new generalization of the standard transfer functor from the category of ordered groups into the category of join spaces.",
  address="STU Bratislava",
  chapter="47275",
  institution="STU Bratislava",
  journal="Journal of Applied Mathematics",
  number="1",
  volume="2008",
  year="2008",
  month="february",
  pages="55--62",
  publisher="STU Bratislava",
  type="journal article - other"
}